zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a nonlinear nonautonomous predator--prey model with diffusion and distributed delay. (English) Zbl 1061.92058
Summary: A nonlinear nonautonomous predator-prey model with diffusion and continuous distributed delay is studied, where all the parameters are time-dependent. The system, which is composed of two patches, has two species: the prey can diffuse between the two patches, but the predator is confined to one patch. We first discuss the uniform persistence and global asymptotic stability of the model; after that, by constructing a suitable Lyapunov functional, some sufficient conditions for the existence of a unique almost periodic solution of the system are obtained. An example shows the feasibility of our main results.

34D23Global stability of ODE
34C27Almost and pseudo-almost periodic solutions of ODE
34D05Asymptotic stability of ODE
Full Text: DOI
[1] Aiello, W. G.; Freedman, H. I.: A time-delay model of single-species growth with stage structure. Math. biosci. 101, No. 2, 139-153 (1990) · Zbl 0719.92017
[2] Ayala, F. J.; Gilpin, M. E.; Eherenfeld, J. G.: Competition between speciestheoretical models and experimental tests. Theor. popul. Biol. 4, 331-356 (1973)
[3] Barba&caron, I.; Lat: Systems d’equations differential d’oscillations nonlinearies. Rev. roumaine math. Pure appl. 4, No. 2, 267-270 (1959)
[4] Berryman, A. A.: The origins and evolution of predator -- prey theory. Ecology 75, 1530-1535 (1992)
[5] Chen, L. S.: Mathematical models and methods in ecology. (1988)
[6] F.D. Chen, Positive periodic solutions of neutral Lotka -- Volterra system with feedback control, Appl. Math. Comput., in press. · Zbl 1125.93031
[7] Chen, F. D.; Lin, S. J.: Periodicity in a logistic type system with several delays. Comput. math. Appl. 48, No. 1 -- 2, 35-44 (2004) · Zbl 1061.34050
[8] Chen, F. D.; Lin, F. X.; Chen, X. X.: Sufficient conditions for the existence positive periodic solutions of a class of neutral delay models with feedback control. Appl. math. Comput. 158, No. 1, 45-68 (2004) · Zbl 1096.93017
[9] Chen, S. H.; Wang, F.; Young, T.: Existence of positive periodic solution for nonautonomous predator -- prey system with diffusion and time delay. J. comput. Appl. math. 159, 375-386 (2003) · Zbl 1039.34061
[10] Chen, F. D.: Periodicity in a food-limited population model with toxicants and state dependent delays. J. math. Anal. appl. 288, No. 1, 132-142 (2003) · Zbl 1087.34045
[11] F.D. Chen et al., Positive periodic solutions of a class of non-autonomous single species population model with delays and feedback control, Acta Math. Sin., in press. · Zbl 1110.34049
[12] Edelstein-Keshet, L.: Mathematical models in biology. (1988) · Zbl 0674.92001
[13] Fan, M.; Wang, K.: Global periodic solutions of a generalized n-species gilpin -- ayala competition model. Comput. math. Appl. 40, 1141-1151 (2000) · Zbl 0954.92027
[14] Feng, C. H.: On the existence and uniqueness of almost periodic solutions for delay logistic equations. Appl. math. Comput. 136, 487-494 (2003) · Zbl 1047.34083
[15] Foryś, U.: Hopf bifurcation in marchuk’s model of immune reactions. Math. comput. Modelling 34, No. 7 -- 8, 725-735 (2001) · Zbl 0999.92023
[16] Gilpin, M. E.; Ayala, F. J.: Global models of growth and competition. Proc. nat. Acad. sci. USA 70, 3590-3593 (1973) · Zbl 0272.92016
[17] Gilpin, M. E.; Ayala, F. J.: Schoener’s model and drosophila competition. Theor. popul. Biol. 9, 12-14 (1976)
[18] Levin, S. A.: Dispersion and population interactions. Am. nat. 108, 207-228 (1974)
[19] Li, C. R.; Lu, S. J.: The qualitative analysis of N-species periodic coefficient, nonlinear relation, prey-competition systems. Appl. math-JCU 12, No. 2, 147-156 (1997) · Zbl 0880.34042
[20] N. MacDonald, Time Lags in Biological Models, Lecture Notes in Biomathematics, vol. 27, Springer, New York, 1978. · Zbl 0403.92020
[21] Song, X. Y.; Chen, L. S.: Persistence and global stability for nonautonomous predator -- prey system with diffusion and time delay. Comput. math. Appl. 35, No. 6, 33-40 (1998) · Zbl 0903.92029
[22] Song, X. Y.; Chen, L. S.: Persistence and periodic orbits for two-species predator -- prey system with diffusion. Can. appl. Math. quart. 6, No. 3, 233-244 (1998) · Zbl 0941.92032
[23] Xu, R.; Rui, M. A.; Chaplain, J.; Davidson, F. A.: Periodic solutions for a delayed predator -- prey model of prey dispersal in two-patch environments, nonlinear anal. Real world appl.. 5, No. 1, 183-206 (2004) · Zbl 1066.92059
[24] Xu, R.; Rui, M. A.; Chaplain, J.; Davidson, F. A.: Periodic solution of a Lotka -- Volterra predator -- prey model with dispersion and time delays. Appl. math. Comput. 148, No. 2, 537-560 (2004) · Zbl 1048.34119
[25] Zheng, Z. X.: Theory of functional differential equations. (1994)
[26] Zhang, Z. Q.; Wang, Z. C.: Periodic solutions for nonautonomous predator -- prey system with diffusion and time delay. Hiroshima math. J. 31, No. 3, 371-381 (2001) · Zbl 1052.34077
[27] Zhao, J. D.; Chen, W. C.: The qualitative analysis of N-species nonlinear prey-competition systems. Appl. math. Comput. 149, No. 2, 567-576 (2004) · Zbl 1045.92038